# SDR GTIA040394

- Difficulty date: April 19, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misrouted
- Location: Tail Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TAIL SLIDE COVER KEVLAR CABLE NOT ROUTED CORRECTLY.  INSTALLED KEVLAR CABLE CORRECTLY.  (M)
